# SDR CALA2018120702519

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: D53230565200
- Condition: Corroded
- Location: Frames 29-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR29-30 STRINGER 39R-40R CLEAT HAS CORROSI ON SUPPORT TASK FC 5300-01440 PER HAECO LCQ NON ROUTINE 9296471 GENERATED BY V892445 REMOVED CORROSION FWD CARGO FR30 STR39-40R CLEAT, ORIGINAL MATER IAL .055 REMAINING .046 OUT OF LIMITS IAW A320 SRM 51-73-11-001 REMOVED AND REPLACED CLEAT IAW A320 SRM 51-42-11-001 BY MECH V06 1688 INSP BY V892442 RII INSP ACP BY LC90
